Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Period three actions on lens spaces

Joseph Maher

Algebraic & Geometric Topology 7 (2007) 2021–2102
Bibliography
1 C M Gordon, W Heil, Cyclic normal subgroups of fundamental groups of 3–manifolds, Topology 14 (1975) 305 MR0400232
2 G R Livesay, Fixed point free involutions on the 3–sphere, Ann. of Math. $(2)$ 72 (1960) 603 MR0116343
3 J Maher, J H Rubinstein, Period three actions on the three-sphere, Geom. Topol. 7 (2003) 329 MR1988290
4 J Milnor, Groups which act on $S^n$ without fixed points, Amer. J. Math. 79 (1957) 623 MR0090056
5 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs 3, American Mathematical Society (2007) MR2334563
6 R Myers, Free involutions on lens spaces, Topology 20 (1981) 313 MR608603
7 J H Rubinstein, Free actions of some finite groups on $S^3$ I, Math. Ann. 240 (1979) 165 MR524664
8 C B Thomas, Elliptic structures on 3–manifolds, London Mathematical Society Lecture Note Series 104, Cambridge University Press (1986) MR861414